A male asked:
Disclaimer

5wk old baby has been taking nystatin for thrush, now has red sandpaper like bumps on cheeks and is very fussy. allergic reaction or something else?

1 doctor answer
Dr. Wendy Kaufer
23 years experience Pediatrics
Doubt allergy: "Bumps" on cheeks in infants could be due to seborrhea dermatitis a common condition that is often associated with "cradle cap". May be itchy which could cause fussiness. Good idea to schedule recheck with pediatrician
Answered on Mar 15, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 33-year-old female asked:
Dr. Shalini Sethi
21 years experience Pediatrics
Candida: You both need to get rid of the candida simultaneously otherwise it comes back , just get it checked by your doctor .
1
1 thank
A 30-year-old female asked:
Dr. Robert Hartman
39 years experience Dermatology
Drug failure: Nystatin is an ok drug for yeast infections but there are many treatment failures. Apply Ciclopirox Cream twice daily.
2
2 thanks
A 17-year-old male asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Could: Be the se thing and the same cream would work, or another infection of it doesn't that would need you to go back to the doctor for evaluation and fur ... Read More
1
1 thank
A 30-year-old female asked:
Dr. HECTOR Franco
46 years experience Dermatology
Should have resolved: If Nystatin oral suspension was given at appropriate dose (1-2 ml four times daily) then must consider: 1. Incorrect diagnosis 2. Re infection fro ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month